# SDR UALA2011022400929

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,690 hours, 6,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LT & DOOR 2 RT EMERGENCY EXIT LAMPS AT GALLEY ARE INOP 3 EA.  REPLACED 1 LIGHT ASSY, REPLACED LAMPS IN THE OTHER 2 LIGHTS, OP CHECKS GOOD.
